# SDR COMA0160244

- Difficulty date: February 14, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 16,247 hours, 15,720 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 865D1007
- Part serial: 0559
- Condition: Malfunctioned
- Location: Wing
- Part time: 3,784 hours, 3,886 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED.  REPLACED THE FLAP POWER DRIVE.
